# SDR SWIA2020072951533

- Difficulty date: June 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL P/N: SH670-31980-13 FOUND CORRODED.   BLENDED AND RESTORED CORRODED SERVICE DOOR LOWER SILL IAW REO. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRETY.
